# SDR FDEA201709272748

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B FWD HINGE (WING SIDE) ACTUATOR ATTACH O/B BORE CORROSION. REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. EXISTING HOLE: DIA: 1.222", FINAL HOLE: DIA: 1.228", MAXIMUM ALLOWABLE HOLE: DIA: 1.220". OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0335583 PART 1 STEP 1C. FLIGHT SURFACES EO 1-5750-7-5002- LT WING - OUTBD FLAP INBD HINGE ASSY (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
